# SDR UPS99231212

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-224-01.05-01) ON FLOORBEAM AT UNDERSIDE OF THE AFT UPPER FLANGE, BS 312, RBL 11, WL 208.  REPLACED FLOORBEAM FROM RBL 1 TO RBL 65, BS 312, WL 208 PER SRM 53-10-8.
